# SDR OEJA2025062500915

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N905FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145775
- Aircraft time: 18,481 hours, 10,172 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF SELECTED GEAR HANDLE UP BOTH THE NOSE AND RIGHT MAINSHOWED UP BUT THE LEFT MAIN DID NOT, LEFT GGEAR SHOWED AMBER LIGHT FOLLOW BY RED  INDICATING NOT UP AND LOCKED .CYCLED GEAR TWICE DID NOT CORRECT LOWERD GEAR RETURNED TO AIRPORT WITH A SAFE LANDING
